# SDR QXEA200601361

- Difficulty date: May 15, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. LIGHT CORROSION BY SCREW HOLE AT AFT EDGE OF LADDER PLATE UNDER PANEL 522BT. MAINTENANCE REPAIRED IAW RD 8/4-57-441, NDTM PART 6, 51-00-03 AND HORIZON EO 6-57-317.
